# SDR USAA2011092700012

- Difficulty date: September 14, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL BETWEEN FR16 TO FR20, S23L.  REPLACED FLOOR PANEL BETWEEN FR16 TO FR20, S23L IAW JOB CARD 26C22053014.
